Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have blisters on lower eyelid. What could be causing this and proper treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
In my lower eyelid I have a blister looking bump and now I have a huge black eye a half hour after I started to feel it becoming irritated. The black eye is spreading and getting darker ever hour. What do you think??
Posted Sat, 17 Nov 2012 in Vision and Eye Disorders
Answered by Dr. Aparna Kohli 4 hours later
Thanks for writing to us,
Given your symptoms, it does seem like an insect bite/sting. However, I would like to know if you have suffered any injury or any kind of trauma whatsoever? Also, do you have any other pre-existing condition that I may be missing.
For this insect bite/sting, here's what you can do:
a. apply an ice pack on the affected area for 10 minutes. Then let it off and then reapply
b. If you can see the sting, you can also try removing it . DO NOT use a pair of tweezers
c. You can take Tablet Fexofenadine 180 mg once daily in the day time and Tablet Benadryl 25 mg one tablet daily at bed time,

If this does not seem to get better, please go and see your physician
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor